# SDR SWIA202310270807

- Difficulty date: August 7, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL FROM FS 409+128 TO FS 559 HAS MULTIPLE SPOT OF CORROSION   (C-CHECK RO 10/29/2023)   REMOVED CORROSION ON LH PRESSURE FLOOR BETWEEN FS409+128 TO FS559 REF CRJ200 SRM 51-21-06. EVALUATED 23EA BLENDS ON LH PRESSURE FLOOR BETWEEN FS409+112 TO FS559 BLEND 1 0.8L X 1.1W X 0.005D BLEND 2 1.2L X 1.7D X 0.000D BLEND 3 1.4L X 0.8W X 0.000D BLEND 4 1.5L X 2.4W X 0.000D BLEND 5 2.1L X 1.6W X 0.003D BLEND 6 1.1L X 1.8W X 0.006D BLEND 7 1.7L X 2.2W X 0.002D BLEND 8 2.4L X 0.8W X 0.003D BLEND 9 1.0L X 1.6W X 0.006D BLEND 10 1.2L X 2.0W X 0.001D BLEND 11 1.6L X 2.1W X 0.003D BLEND 12 1.7L X 1.3W X 0.001D BLEND 13 1.5L X 1.0W X 0.006D BLEND 14 1.4L X 0.9W X 0.002D BLEND 15 2.3L X 1.8W X 0.001D BLEND 16 2.3L X 1.8W X 0.000D BLEND 17 0.8L X 1.3W X 0.004D BLEND 18 1.6L X 0.8W X 0.004D BLEND 19 1.2L X 1.9W X 0.002D BLEND 20 1.4L X 1.1W X 0.004D BLEND 21 1.6L X 1.4W X 0.003D BLEND 22 1.3L X 1.4W X 0.007D BLEND 23 1.6L X 1.6W X 0.008D MAXIMUM ALLOWABLE DEPTH 0.015 IN CM AND 0.025 IN NCM. LARGEST DEPTH IS 0.008. ALL BLENDS WITHIN LIMITS REF REO 601R-53-41-666 REV-C DATED 2012-11-06 TUC9234 CAL DUE 31OCT23 MACT3497
